# SDR UIEA2018062001206

- Difficulty date: June 20, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 67,683 hours, 15,566 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Panel
- Part number: 141T480014
- Part serial: TX2908R
- Condition: Defective
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPT WXR INOP. CORRECTION ACTION EFIS PANEL REPLACED. PERFORMED WEATHER RADAR SYSTEM TEST REF 34-43-00. OPS CHECK OK AT THIS TIME.
